Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 397, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Oct 10, 2020, 10:12 PM EDT for DeKalb County, Fulton County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2020, 10:12 PM EDT (02:12 UTC)
- Expired
- Oct 31, 2020, 10:12 PM EDT
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fork Peachtree Creek at Buford Highway at Atlanta (NPBG1). The gauge peaked at 16.28 ft at Oct 11, 2020, 12:00 AM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
764 WGUS42 KFFC 110212 FLWFFC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1012 PM EDT Sat Oct 10 2020 ...The National Weather Service in Peachtree City GA has issued a Flood Warning for the following rivers in Georgia... North Fork Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Additional information is available at weather.gov/atlanta. GAC089-121-111415- /O.NEW.KFFC.FL.W.0397.201011T0212Z-000000T0000Z/ /NPBG1.1.ER.201011T0150Z.201011T0201Z.000000T0000Z.NO/ 1012 PM EDT Sat Oct 10 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for the North Fork Peachtree Creek near Atlanta. * From this evening until further notice. * At 10:01 PM EDT Saturday the stage was 13.8 feet. * Flood stage is 13 feet. * Minor flooding is occurring. * Forecast...No forecast is available for this location. * Impact...At 14 feet, Minor flooding continues along the creek upstream and downstream from the gage on Buford Highway or Georgia Highway 13. Portions of the backyards of residential homes on Victory Drive...Dunwoody Place and Converse Drive will be flooded with around one foot of water. This height combined with the flow on South Fork Peachtree Creek will likely produce flooding further downstream on Peachtree Creek in Fulton County. && LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438 $$
3 follow-up statements
223 WGUS82 KFFC 110324 FLSFFC Flood Statement National Weather Service Peachtree City GA 1124 PM EDT Sat Oct 10 2020 ...The Flood Warning continues for the following rivers in Georgia... North Fork Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Additional information is available at weather.gov/atlanta. GAC089-121-111530- /O.CON.KFFC.FL.W.0397.000000T0000Z-000000T0000Z/ /NPBG1.2.ER.201011T0150Z.201011T0315Z.000000T0000Z.NO/ 1124 PM EDT Sat Oct 10 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the North Fork Peachtree Creek near Atlanta. * Until further notice. * At 11:15 PM EDT Saturday the stage was 15.6 feet. * Flood stage is 13 feet. * Moderate flooding is occurring. * Forecast...No forecast is available for this location. * Impact...At 16 feet, Significant flooding continues upstream and downstream from Buford Highway. Portions of the backyards of residential homes on Victory Drive...Dunwoody Place and Converse Drive will be flooded with around 3 feet of water. A portion of the Sun Tan Center parking lot near the gage will flood as the water reaches a corner of a building. This height combined with the flow on South Fork Peachtree Creek will produce significant flooding further downstream on Peachtree Creek in Fulton County. && LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438 $$
313 WGUS82 KFFC 110953 FLSFFC Flood Statement National Weather Service Peachtree City GA 553 AM EDT Sun Oct 11 2020 ...The Flood Warning continues for the following rivers in Georgia... North Fork Peachtree Creek near Atlanta affecting DeKalb and Fulton Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Additional information is available at weather.gov/atlanta. GAC089-121-112200- /O.CON.KFFC.FL.W.0397.000000T0000Z-000000T0000Z/ /NPBG1.2.ER.201011T0150Z.201011T0416Z.000000T0000Z.NO/ 553 AM EDT Sun Oct 11 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the North Fork Peachtree Creek near Atlanta. * Until further notice. * At 5:46 AM EDT Sunday the stage was 15 feet. * Flood stage is 13 feet. * Moderate flooding is occurring. * Forecast...No forecast is available for this location. * Impact...At 15 feet, Moderate flooding begins along the creek upstream and downstream from Buford Highway or Georgia Highway 13. Large portions of the backyards of residential homes on Victory Drive, Dunwoody Place, and Converse Drive will be flooded with around two feet of water. A portion of the Sun Tan Center parking lot near the gage begins to flood. This height combined with the flow on South Fork Peachtree Creek will likely produce significant flooding further downstream on Peachtree Creek in Fulton County. && LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438 $$
758
WGUS82 KFFC 111423
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1023 AM EDT Sun Oct 11 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek below Hog Wallow Creek near Roswell affecting Fulton
County.
Crooked Creek near Norcross affecting Gwinnett and Fulton
Counties.
Chattahoochee River near Norcross affecting Gwinnett and Fulton
Counties.
North Fork Peachtree Creek near Atlanta affecting DeKalb and
Fulton Counties.
North Fork Peachtree Creek near Atlanta at Briarwood Road
affecting DeKalb County.
Snapfinger Creek near Lithonia affecting DeKalb County.
Alcovy River near Lawrenceville affecting Gwinnett and Walton
Counties.
GAC089-111530-
/O.CAN.KFFC.FL.W.0434.000000T0000Z-201011T1423Z/
/SFHG1.1.ER.700119T1306Z.700119T1306Z.700119T1307Z.UU/
1023 AM EDT Sun Oct 11 2020
...The Flood Warning for the Snapfinger Creek near Lithonia has been
cancelled...
The Flood Warning is cancelled for
the Snapfinger Creek near Lithonia.
* At 9:47 AM EDT Sunday the stage was 14.6 feet and falling.
* Flood stage is 16.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3373 8423 3373 8416 3365 8417 3367 8424
$$
GAC135-297-111530-
/O.CAN.KFFC.FL.W.0429.000000T0000Z-201011T1423Z/
/ALCG1.2.ER.700119T1306Z.700119T1306Z.700119T1307Z.UU/
1023 AM EDT Sun Oct 11 2020
...The Flood Warning for the Alcovy River near Lawrenceville has
been cancelled...
The Flood Warning is cancelled for
the Alcovy River near Lawrenceville.
* At 9:45 AM EDT Sunday the stage was 8.7 feet and falling.
* Flood stage is 9.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374
3379 8379
$$
GAC121-111530-
/O.CAN.KFFC.FL.W.0423.000000T0000Z-201011T1423Z/
/RWSG1.1.ER.700119T1306Z.700119T1306Z.700119T1307Z.NO/
1023 AM EDT Sun Oct 11 2020
...The Flood Warning for the Big Creek below Hog Wallow Creek near
Roswell has been cancelled...
The Flood Warning is cancelled for
the Big Creek below Hog Wallow Creek near Roswell.
* At 9:45 AM EDT Sunday the stage was 9.9 feet and falling.
* Flood stage is 10.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436
3404 8436
$$
GAC121-135-111530-
/O.CAN.KFFC.FL.W.0418.000000T0000Z-201011T1423Z/
/NCRG1.1.ER.700119T1306Z.700119T1306Z.700119T1307Z.NO/
1023 AM EDT Sun Oct 11 2020
...The Flood Warning for the Chattahoochee River near Norcross has
been cancelled...
The Flood Warning is cancelled for
the Chattahoochee River near Norcross.
* At 9:46 AM EDT Sunday the stage was 11.7 feet and falling.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to fall to 4.2 feet Friday
morning.
&&
LAT...LON 3406 8415 3400 8413 3397 8420 3396 8426
3402 8426 3403 8420
$$
GAC121-135-111530-
/O.CAN.KFFC.FL.W.0400.000000T0000Z-201011T1423Z/
/CRKG1.1.ER.700119T1306Z.700119T1306Z.700119T1306Z.UU/
1023 AM EDT Sun Oct 11 2020
...The Flood Warning for the Crooked Creek near Norcross has been
cancelled...
The Flood Warning is cancelled for
the Crooked Creek near Norcross.
* At 9:47 AM EDT Sunday the stage was 10.4 feet and falling.
* Flood stage is 11.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3397 8421 3392 8425 3395 8429 3399 8425
$$
GAC089-121-111530-
/O.CAN.KFFC.FL.W.0397.000000T0000Z-201011T1423Z/
/NPBG1.2.ER.700119T1306Z.700119T1306Z.700119T1306Z.NO/
1023 AM EDT Sun Oct 11 2020
...The Flood Warning for the North Fork Peachtree Creek near Atlanta
has been cancelled...
The Flood Warning is cancelled for
the North Fork Peachtree Creek near Atlanta.
* At 9:17 AM EDT Sunday the stage was 8.1 feet and falling.
* Flood stage is 13.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438
$$
GAC089-111530-
/O.CAN.KFFC.FL.W.0396.000000T0000Z-201011T1423Z/
/NFBG1.1.ER.700119T1306Z.700119T1306Z.700119T1306Z.UU/
1023 AM EDT Sun Oct 11 2020
...The Flood Warning for the North Fork Peachtree Creek near Atlanta
at Briarwood Road has been cancelled...
The Flood Warning is cancelled for
the North Fork Peachtree Creek near Atlanta at Briarwood Road.
* At 9:15 AM EDT Sunday the stage was 5.1 feet and falling.
* Flood stage is 10.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3386 8434 3389 8429 3385 8425 3381 8431
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 10, 9:33 PM EDT, 39 minutes earlier.
Area forecast discussion, Oct 10, 9:33 PM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 933 PM EDT Sat Oct 10 2020 .UPDATE... Tornado watch has expired. Expanded the Flash Flood Watch to include portions of north and north central Georgia. && .PREV DISCUSSION... /Issued 749 PM EDT Sat Oct 10 2020/ UPDATE... Strong band of thunderstorms continues to move across the metro ATl area this evening. Conditions remain conducive for brief tornadoes to form along this line as shear remains fairly high for the next several hours. Tweaked pops earlier to reflect current conditions and any additional waves overnight. PREV DISCUSSION... /Issued 328 PM EDT Sat Oct 10 2020/ SHORT TERM /Tonight through Sunday Night/... Tropical Depression Delta was located over western MS this afternoon and should track northeastward overnight...arriving over the southern Appalachians as an open wave Sunday morning. The surface warm front appears to have moved into north GA except for the far northern counties where easterly winds and some patchy fog persist. Continued southerly flow of moist unstable air should produce periods of showers and a few thunderstorms through much of the afternoon and overnight. The best chance for strong storms appears to be through 01z and a portion of north and west GA is under a Tornado Watch until then. Best pops remain over north GA on Sunday as the remains of Delta pass across the area. So the FFA will remain in place until Sunday evening. Storm totals range form two to four inches in the watch area with lesser amounts elsewhere. 41 LONG TERM /Monday through Saturday/... By Monday, the remnants of Hurricane Delta will be pushed out of the area with primarily dry and mostly sunny days expected through the long term forecast. While dry air will have moved in with in the upper-levels, ample moisture will remain near the ground with the aftermath of the rain system. With an upper-level trough over the upper Mississippi River Valley bringing positive differential vorticity advection over the area by Monday morning, light lift could produce some shallow light showers and drizzle Monday morning, but chances of accumulating rain is low for any given area at the moment. As the upper-level trough passes trough the Eastern CONUS, it'll bring with it a cold front that's expected to move through the forecast area Monday night through Tuesday morning, with lows dropping into the 50s Tuesday night; low 50s for North Georgia, and upper 50s for Central Georgia. The frontal passage is expected to be mostly dry but an outside chance for some showers are possible for far North Georgia. Behind the front a strong, continental high pressure will move into the region. From then on, quasi-zonal conditions will setup for several day until our next upper-level wave moves through on Friday with another strong cold front. Again, this front is mostly expected to be dry but the moisture with this system is trending upwards so slight chance Pops have been added to the forecast. Afterwards highs around 80 for the metro for most of the week should drop to around 70 on Friday afternoon. Thiem AVIATION... 00Z Update... Strong line of storms continues to impact the ATL area. Hi res models do show a break in the convection for a few hours after 4-5Z, but another wave is possible towards 12Z. Winds remain on the east side overnight and through the early afternoon tomorrow but a wind shift to the sw is anticipated in the mid afternoon. //ATL Confidence...00Z Update... med confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 70 78 66 81 / 80 70 40 10 Atlanta 69 74 66 80 / 100 80 30 5 Blairsville 65 71 62 77 / 100 90 60 20 Cartersville 69 75 65 82 / 100 80 40 10 Columbus 71 79 67 84 / 90 50 10 5 Gainesville 67 73 66 79 / 100 80 50 10 Macon 72 83 66 86 / 60 40 20 5 Rome 69 75 66 83 / 90 90 40 5 Peachtree City 70 75 65 81 / 100 70 30 5 Vidalia 74 85 69 85 / 50 60 30 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday evening for the following zones: Cherokee...Cobb...Dawson...DeKalb...Fannin...Forsyth... Gilmer...Gwinnett...Hall...Lumpkin...Murray...North Fulton... Pickens...Towns...Union...White. && SHORT TERM...NListemaa LONG TERM....Thiem AVIATION...NListemaa
Hazardous weather outlook, Oct 10, 2:21 PM EDT, 7 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 221 PM EDT Sat Oct 10 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 221 PM EDT Sat Oct 10 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF WEST CENTRAL AND NORTHWEST GEORGIA THROUGH 9 PM EDT... ...A FLASH FLOOD WATCH WILL BE IN EFFECT FROM 5 PM EDT THROUGH 12 AM MONDAY FOR THE NORTHEAST GEORGIA MOUNTAINS A line of heavy showers and scattered thunderstorms are expected to move through the forecast are this afternoon through this evening in association with the remnants of Hurricane Delta. A few weak and brief tornadoes will be possible with this line of storms in portions of west central and northwest Georgia this afternoon into this evening. Other hazards will include occasional strong wind gusts and periods of consistent moderate to heavy rainfall. The heaviest rainfall totals are expected to occur in the higher elevations where an average of 2 to 4 inches could accumulate with locally higher amounts possible. Therefore, and Flash Flood Watch will also be in effect for these areas of northeast Georgia from 5 pm through midnight on Sunday Night / Monday Morning .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated thunderstorms and periods of heavy rainfall will continue across north and central Georgia Sunday as the remnants of Hurricane Delta continue to move by the area. Isolated flooding and flash flooding will be possible, especially across northeastern Georgia, where the heaviest rainfall is currently forecast to occur. A Flash Flood Watch will be in effect until midnight Sunday Night for portions of far north and northeast Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Oct 10, 8:48 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT SAT OCT 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO 1 NNE HILLTOP 33.11N 84.43W
10/10/2020 PIKE GA EMERGENCY MNGR
MULTIPLE TREES DOWN NEAR THE 800TH BLOCK OF BOTTOMS
ROAD EXTENDING ACROSS TO WEST RD.
&&
EVENT NUMBER FFC2001232
TVSpecial weather statement, Oct 10, 8:59 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
859 PM EDT Sat Oct 10 2020
GAZ044-054-055-110130-
Fayette GA-Clayton GA-South Fulton GA-
859 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE...
NORTHWESTERN CLAYTON AND SOUTHEASTERN SOUTH FULTON COUNTIES UNTIL 930
PM EDT...
At 859 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Union City, or near
Fayetteville...moving north at 30 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Atlanta, Fayetteville, East Point, Union City, Forest Park,
Riverdale, College Park, Fairburn, Tyrone, Hapeville, Lake City,
Hartsfield-Jackson Airport, Sandy Creek and Conley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3346 8444 3348 8456 3366 8458 3369 8444
3363 8433
TIME...MOT...LOC 0059Z 192DEG 25KT 3354 8449Local storm report, Oct 10, 9:46 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 PM EDT SAT OCT 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TORNADO 1 SW NEWNAN 33.37N 84.81W
10/10/2020 COWETA GA EMERGENCY MNGR
NEWNAN HIGHSCHOOL SUSTAINED STRUCTURAL DAMAGE FROM THE
RESULT OF A TORNADO.
&&
EVENT NUMBER FFC2001233
TVSpecial weather statement, Oct 10, 9:46 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
946 PM EDT Sat Oct 10 2020
GAZ025-035>037-047-110215-
Jackson GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
946 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JACKSON...NORTHEASTERN
WALTON...SOUTHEASTERN BARROW...WESTERN CLARKE AND NORTHWESTERN OCONEE
COUNTIES UNTIL 1015 PM EDT...
At 945 PM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Good Hope, or near
Monroe...moving north at 35 mph.
HAZARD...enhanced risk of a brief tornado.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Winder, Monroe, Statham, Bogart, Bethlehem, Good Hope, Athens-Clarke
County, Bear Creek Reservoir, Fort Yargo State Park, Pannell,
Campton, Russell and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3374 8361 3375 8371 3401 8374 3405 8358
3397 8345
TIME...MOT...LOC 0145Z 192DEG 32KT 3381 8364Local storm report, Oct 10, 9:50 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
950 PM EDT SAT OCT 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TORNADO 3 N NEWNAN 33.41N 84.79W
10/10/2020 COWETA GA EMERGENCY MNGR
TREES DOWN ACROSS HOWARD HUGHES RD MAKING IT
IMPASSABLE.
&&
EVENT NUMBER FFC2001234
TVSpecial weather statement, Oct 10, 9:53 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
953 PM EDT Sat Oct 10 2020
GAZ054>057-110230-
Fayette GA-Clayton GA-Spalding GA-Henry GA-
953 PM EDT Sat Oct 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE...CLAYTON...
NORTHERN SPALDING AND WESTERN HENRY COUNTIES UNTIL 1030 PM EDT...
At 953 PM EDT...a line of strong thunderstorms was along a line
extending from near Riverdale to Woolsey...and moving northeast at 30
mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Fayetteville, Jonesboro, Stockbridge, Forest Park, Riverdale,
Hampton, Morrow, Lovejoy, Lake City, Brooks, Woolsey, Sunny Side,
Lake Spivey, Rex, Inman, Hidden Valley Park, Jw Smith Reservoir,
Conley, Birdie and Ellenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3355 8447 3355 8446 3360 8446 3365 8434
3364 8428 3365 8425 3363 8424 3363 8423
3365 8422 3365 8420 3332 8422 3331 8449
TIME...MOT...LOC 0153Z 211DEG 26KT 3356 8438 3337 8440The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 8:00 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Oct 10, 8:06 PM EDT | Tornado Warning | FFC | DeKalb | 24 min |
| Oct 10, 8:33 PM EDT | Tornado Warning | FFC | DeKalb, Gwinnett | 27 min |
| Oct 10, 8:36 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Oct 10, 8:55 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Oct 10, 8:59 PM EDT | Special Weather Statement | FFC | Clayton | 31 min |
| Oct 10, 9:32 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| Oct 10, 9:44 PM EDT | River Flood Warning | FFC | Fulton | 4 hr |
| Oct 10, 9:46 PM EDT | Special Weather Statement | FFC | Barrow | 29 min |
| Oct 10, 9:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Oct 10, 10:03 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Forsyth, Fulton, Gwinnett, Henry and 1 more | 6 hr |
| Oct 10, 10:05 PM EDT | River Flood Warning | FFC | Cobb | 6 hr |
| Oct 10, 10:08 PM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Oct 10, 10:13 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 32 hr |
| Oct 10, 10:15 PM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Oct 10, 10:18 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 12 hr |
| Oct 10, 10:23 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 50 hr |
| Oct 10, 10:25 PM EDT | River Flood Warning | FFC | Fulton | 60 min |
| Oct 10, 10:28 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Oct 10, 10:36 PM EDT | Flash Flood Warning | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more | 6 hr |
| Oct 10, 10:43 PM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Oct 10, 10:54 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Oct 10, 10:56 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 28 hr |
| Oct 10, 10:58 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Oct 10, 10:58 PM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Oct 10, 11:01 PM EDT | River Flood Warning | FFC | Fulton | 20 hr |
| Oct 10, 11:06 PM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Oct 10, 11:12 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 26 hr |
| Oct 10, 11:23 PM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Oct 10, 11:26 PM EDT | River Flood Warning | FFC | Gwinnett | 23 hr |
| Oct 10, 11:31 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 45 hr |
| Oct 10, 11:39 PM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Oct 10, 11:40 PM EDT | River Flood Warning | FFC | Gwinnett | 4 hr |
| Oct 11, 12:03 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Oct 11, 12:16 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 25 hr |
| Oct 11, 12:19 AM EDT | River Flood Warning | FFC | Fulton | 16 hr |
| Oct 11, 12:20 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Oct 11, 12:22 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 15 hr |
| Oct 11, 12:23 AM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Oct 11, 12:47 AM EDT | Special Weather Statement | FFC | White | 58 min |
| Oct 11, 1:05 AM EDT | River Flood Warning | FFC | Fulton | 21 days |
| Oct 11, 1:25 AM EDT | River Flood Warning | FFC | Cobb | 116 min |
| Oct 11, 1:41 AM EDT | River Flood Warning | FFC | Dawson | 9 hr |
| Oct 11, 1:51 AM EDT | Flash Flood Warning | FFC | White | 6 hr |
| Oct 11, 2:01 AM EDT | River Flood Warning | FFC | Coweta | 24 min |
| Oct 11, 2:06 AM EDT | River Flood Warning | FFC | Hall, White | 21 days |
| Oct 11, 2:19 AM EDT | River Flood Warning | FFC | Fulton | 21 days |
| Oct 11, 2:22 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Oct 11, 2:53 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Oct 11, 2:57 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 2 hr |
| Oct 11, 3:01 AM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Oct 11, 3:07 AM EDT | Areal Flood Warning | FFC | Banks, Barrow, Cherokee, Clayton, Cobb, Dawson and 11 more | 3 hr |
| Oct 11, 4:34 AM EDT | River Flood Warning | FFC | Cherokee | 12 hr |
| Oct 11, 4:37 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Oct 11, 6:42 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 30 hr |
| Oct 11, 7:03 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 18 hr |
| Oct 11, 11:25 AM EDT | River Flood Warning | FFC | Cobb | 10 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 18 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Cherokee | 14 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 2 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Barrow, Jackson | 15 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 33 hr |
| Oct 11, 7:07 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 39 hr |
| Oct 11, 7:12 PM EDT | River Flood Warning | FFC | Fulton | 18 hr |
| Oct 11, 7:29 PM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 8 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.